# SDR AALA202505068726

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 35,386 hours, 15,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT BAFFLE CLIP AT BS 500G, RBL 26. REPLACED BAFFLE CLIP PER AARD 51-00-05-1,
